... cant stop throwing up what can i do
cadensmom123, Not for sure, but you could be experiencing withdrawals from other pain meds if you have been taken something else? The other thing could be that the Milligrams are too high for you from the Methadone. I don't know the milligrams that your taking or how many your Dr. has got you on, but if your just starting out on it then it's more likely too strong of a dose? Methadone is a POWERFUL PAIN MED! Be Extremely Careful!
how long may be right. Sounds like you may have started with too high of a dose. Do you have someone who can run to the pharmacy for you? Call and find out the best OTC med you can take from the pharmacist. There's a new one (pharmacist) in this forum, maybe he'll read this and have the answer for you. Most important thing is you need to stay hydrated. Kind of impossible when you're throwing up all the time. Once your vomiting subsides, don't over do it on the food. Start out with a few saltines, water, gatorade, broth, 7-up. If you continue to vomit, please call your doctor and let him know what's happening. Good luck to you. Hope you feel better soon.
Vomiting on methadone means one of 2 things. Too much or too little it happened to me too when I first started they had me at 20mg it was too little I called my doc and he told me to use dope till I got stablelized. I litterally didn't use all day but come about 6 or 7pm the vomiting would start I scored and it fixed it. I don't want to condone using but with the way methadone works I was told by my doc to still use. This only went on 2 weeks before I was stablelized. Good luck
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Just want to eat! Started suboxone yesterday and I've only eaten twice! When will I be eating again?
Posted 5 Jan 2010 • 2 answers
Posted 12 Feb 2010 • 1 answer
Posted 25 Jul 2011 • 1 answer
Posted 10 Dec 2011 • 1 answer